# SDR DXTA2025013002122

- Difficulty date: January 26, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 9,446 hours, 7,361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 82710113
- Part serial: 0330
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG LANDING GEAR RETRACTION: ON DEPARTURE GEAR FAILED TO RETRACT AFTER GEAR UP SELECTED. RED INDICATION ON ALL 3 GEAR  WITH VIBRATION . COMPLETED QRH AND HAD THREE GREEN LIGHTS AFTER GEAR EXTENSION . REMOVED AND REPLACED LDG CONTROL LEVER.  OSD:  1/30/2025
